A 21-year-old female asked:
I have been on my period on and off for two weeks. it goes from heavy to light then starts all over again. i am currently on birth control (previfem)?
1 doctor answer • 1 doctor weighed in
Pediatrics 35 years experience
Hormones: It seems that this is probably not the right pill for you and your breakthrough bleeding is very persistent. Talk to your doc about switching it for you.
3.7k viewsAnswered >2 years ago
A female asked:
Having your period for almost 2 weeks after the start of birth control. is that normal?
1 doctor answer • 6 doctors weighed in
Family Medicine 23 years experience
Reassurance: Yes , it happens that first month after starting birth control your body undergo the changes and period changed as well.
1.2k viewsReviewed >2 years ago
Last updated Sep 11, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.